ArticleFrontiers in veterinary science2025
Case Report: Atropine-induced delirium in a dog.
Article in Frontiers in veterinary science, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 6-year-old spayed female Goldendoodle was presented as a referral for bradycardia and collapse. An electrocardiogram revealed a high-grade second-degree atrioventricular block (HG2AVB) with atrial flutter. The patient was hospitalized overnight with the intention of pacemaker placement the following morning. Following bolus administration of atropine and lidocaine to rule out high vagal tone, the patient was placed on an atropine continuous rate infusion (CRI) to increase heart rate overnight. This resulted in an acute onset of suspected delirium, which lasted several hours following cessation of the CRI. The patient proceeded with pacemaker placement the following day. No further neurological events were noted at 1 year after pacemaker placement. Atropine-associated delirium should be considered in any patient where high cumulative doses of atropine are being considered.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.